# SDR AALA201812189058

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 20,986 hours, 3,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Condition: Worn
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NUT AND BOLT IN THE R2 DOOR SLIDE.  REPLACED THE NUT AND BOLT IAW AMM, AND  SRM 51-42-11.
